# SDR R61A2023070700382

- Difficulty date: June 20, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 18,055 hours, 12,294 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 17013939001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON UPPER FLANGE CROSSBEAM @ FWD FUSE FR14 RBL30-35.REPLACED UPPER SUPPORT PN 170-13939-001 IAW SRM 53-00-10 #3 FIG 203
